# SDR DXTA2012030504901

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 7,524 hours, 6,059 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: WO4038243
- Condition: Illuminated
- Location: Mlg
- Part time: 7,524 hours, 6,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RETRACTED MLG AND RECEIVED A RED UNSAFE INDICATION THAT STAYED ON WITH ALL 3 GREEN LIGHTS EXTINGUISHED.  LEVELED OFF AT 5,000 FT & MAINTAINED SPEED BELOW 200 KTS WHILE RUNNING CHECKLISTS & THEN RETUNED TO LAND.  NO OTHER INDICATION WAS DETECTED TO SUSPECT THAT ANY OF THE 3 WAS STILL EXTENDED OR HANGING OUT.  LANDING GEAR EXTENSION WAS NORMAL AND LANDING WAS UNEVENTFUL.  PERFORMED FUNCTIONAL CHECKS. FOUND RT UPLOCK SWITCH FAILING ON THE HYD CONTROL CIRCUIT.  R & R THE RT UPLOCK SWITCH IAW THE MM 32-30-05.  OP'S CHECKED NORMAL.
